# SDR MK1Y20170602001

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: General aviation
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 95,904 hours, 15,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .236 INCH CRACK ON THE FRAME INNER TRANSITION RADIUS, BS 883.5, RBL 89.
